IJPAM: Volume 102, No. 1 (2015)
School of Mathematical Sciences
Dalian University of Technology
Dalian 116024, Liaoning Province, P. R. CHINA
Department of Hydrography & Cartography
PLA Dalian Naval Academy
Dalian 116018, Liaoning Province, P. R. CHINA
Abstract. The necessary optimality conditions for the unconstrained kernelled quasidifferentiable optimization is given. The problem of minimizing a kernelled quasidifferentiable function on a set described by equality-type quasidifferentiable constraints is considered and the first-order necessary optimality condition for a minimum is derived under regularity condition.
Received: March 4, 2015
AMS Subject Classification: 26A27, 90C26, 90C30, 49K99
Key Words and Phrases: nonsmooth optimization, quasidifferential calculus, kernelled quasidifferential, necessary optimality conditions
Download paper from here.
DOI: 10.12732/ijpam.v102i1.12 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 123 - 127